# SDR USAA950972

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341US
- Make and model: Boeing 737301
- Aircraft serial: 23510
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: TR531006
- Condition: Corrosion
- Location: Bs 772
- Part time: 26,488 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q6-CHECK INSPECTION, VISUALLY INSPECTED CARGO FLOOR BEAM.  CORROSION FOUND AT STATION 772 AT CARGO FLOOR SUPPORT CHANNEL.  CORROSION TASK NR C53-208-01.  CORROSION LEVEL 2.  INSTALLED REPAIR ANGLES.  (M)
